Offer - Panadol Actifast Paracetamol 14 per pack
Save 20%, was £2.70 - Save 20% when you order by 2/1/2014. Offer subject to availability. Maximum 20 promotional items per customer.
Panadol ActiFast are fast acting tablets containing the active ingredient Paracetamol 500mg. The tablets are capsule shaped and marked with a 'P' on one face.
- Health & Medicines / Cold, Cough & Flu / Cold & Flu Pain Relief
- Health & Medicines / Adult Pain Relief / Fast Pain Relief
- Health & Medicines / Medicines / Cold, Cough & Flu / Cold & Flu Pain Relief
- Toiletries / Sun & Travel / Travel Health / Medicine & First Aid / Pain Relief
- Health & Medicines / Medicines / Adult Pain Relief / Tablets & Capsules / Paracetamol
Do not store above 25ºC.
Keep all medicines safely away from children.
Prepare & Use
For oral use:
Adults and children aged 12 years and over:
Take 2 tablets with half a tumbler of water (100ml) every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours, to obtain the fast action pain relief the dose must be 2 tablets and must be taken with half a tumbler of water (100ml). For maximum speed of action this should be on an empty stomach. Do not give to children under 12 years of age
Country of Origin
Country of Packing
GlaxoSmithKline Consumer Healthcare
Always read the label.
Sodium Bicarbonate, Soluble Starch, Povidone, Maize Starch, Potassium Sorbate (E202), Microcrystaline Cellulose, Magnesium Stearate, Carnauba Wax, Titanium Dioxide (E171), Polydextrose, Hypromellose, Glycerol Triacetate and Polyethylene Glycol.
- Tesco Price Match
- ** Matched to Tesco's standard retail price on 03-Dec-2013 at 00:29. See our Terms and Conditions for full details.
- These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
- Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
- You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
- This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.